# SDR DLL17960374

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG W/W SIDEWALL BULKHEAD UPPER BEAM IS CRACKED IN ITS UPPER BEND RADIUS AT ITS AFT MOST END, STA 449.  THE CRACK RUNS FWD APPROX 1.5 INCH AND HAS BEEN STOP DRILLED WITH A .25 INCH HOLE.  THE BEAM WILL BE REPAIRED WITH TWO REPAIR ANGLES, PER DL ERA 273196 REV A.
